MathSciNet Relay Station
MathSciNet bibliographic data
MR2210623 82D75 (33C90 45K05 65N30)
Kadem, Abdelouahab Solving the one-dimensional neutron transport equation using Chebyshev polynomials and the Sumudu transform. An. Univ. Oradea Fasc. Mat. 12 (2005), 153–171.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement